# SDR FDEA201207032453

- Difficulty date: July 3, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 89,170 hours, 36,720 cycles
- Engine: Ge CF66D
- System (JASC): 2565 · Escape Slide
- Part: Button
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND LT ENTRY DOOR SLIDE PRESS TO TEST LIGHT INOPERATIVE.  REPLACED BATTERIES, NO HELP, REPLACED  TEST BUTTON WITH R1 LIGHT BUTTON CHECKED GOOD.  REMOVED AND REPLACED L1 DOOR SLIDE PRESSURE PTT ASSEMBLY REF AMM 25-61-03-2. OPS CHECKED GOOD.
